# SDR CA000511024

- Difficulty date: April 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,099 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: 5302412003
- Condition: Broken
- Location: Engine
- Part time: 28,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, EXHAUST RESIDUE WAS FOUND ON THE INSIDE OF THE LOWER FORWARD ENGINE COWLING.  UPON CLOSER INSPECTION BOTH PIPE ADAPTERS FOR THE EXHAUST INLET AND OUTLET TO THE INTAKE LIP WERE FOUND BROKEN AWAY FROM THE LIP ASSY.
